Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 119, NWS Indianapolis, IN

April 26, 2011Carroll County, Tippecanoe County, White County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 26, 2011, 4:35 PM EDT for Carroll County, Tippecanoe County, White County, Indiana. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 4:35 PM EDT (20:35 UTC)
Expired
Apr 27, 2011, 1:06 PM EDT
In force
21 hr
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Carroll County, IN, Tippecanoe County, IN, White County, IN

The radar

The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River at Oakdale Dam (MCXI3).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WGUS43 KIND 262035
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EDT TUE APR 26 2011

...THE NATIONAL WEATHER SERVICE AT INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN NORTH CENTRAL INDIANA...

  TIPPECANOE RIVER...

.EXTENSIVE LOWLAND FLOODING WILL OCCUR ALONG THE TIPPECANOE RIVER 
DOWNSTREAM OF OAKDALE DAM IN CARROLL COUNTY.  LOWLAND FLOODING WILL 
ALSO DEVELOP ALONG THE WABASH RIVER IN TIPPECANONE COUNTY.  NIPSCO 
REPORTED THE FLOW FROM OAKDALE DAM HAD EXCEEDED 13,000 CUBIC FEET PER
SECOND. REMAIN ALERT UNTIL A SIGNIFICANT FALL OCCURS IN THE TIPPECANOE 
RIVER.

SAFETY MESSAGE...PERSONS WITH INTERESTS THREATENED BY RISING WATER 
SHOULD TAKE PRECAUTIONS IMMEDIATELY.  FLOODING WILL BECOME EXTENSIVE.
SEVERAL LOCAL ROADS... RIVER PARKS AND RECREATIONAL AREAS WILL FLOOD.
MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH ANY FLOODED ROADS.  
TURN AROUND...DO NOT DROWN.  KEEP CHILDREN AWAY FROM FLOODED AREAS.

INC015-157-181-270835-
/O.NEW.KIND.FL.W.0119.110426T2035Z-000000T0000Z/
/MCXI3.1.ER.110426T1947Z.110426T2005Z.000000T0000Z.NO/
435 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIPPECANOE RIVER DOWNSTREAM OF OAKDALE DAM.
* AT 4 PM TUESDAY THE FLOW WAS...13370 CFS.
* FLOOD FLOW IS 13,000 CFS.
* EXTENSIVE LOWLAND FLOODING WITH A FEW EVACUATIONS POSSIBLE AND 
  MINIMAL PROPERTY DAMAGE.  FLOOD FLOW RELEASES FROM OAKDALE DAM 
  BETWEEN 13,000 AND 18,000 CUBIC FEET PER SECOND.  MORE EXTENSIVE 
  FLOODING MAY DEVELOP.  SOME LOCAL RIVER ROADS IN CARROLL...WHITE 
  AND TIPPECANOE COUNTIES FLOOD.

$$
1 follow-up statement
514 
WGUS83 KIND 271706
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 PM EDT WED APR 27 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NORTH CENTRAL
INDIANA...

  TIPPECANOE RIVER...

.EXTENSIVE FLOW CONTINUED FROM OAKDALE DAM IN CARROLL COUNTY.  NIPSCO
REPORTED THE FLOW FROM OAKDALE DAM REMAINED NEAR 13,000 CUBIC FEET
PER SECOND.  HIGHER FLOW IS EXPECTED BY THURSDAY EVENING.  EXTENSIVE
FLOODING WILL  ALONG THE TIPPECANOE RIVER IN CARROLL...WHITE AND
TIPPECANOE COUNTIES THROUGH FRIDAY.

SAFETY MESSAGE...PERSONS WITH INTERESTS THREATENED BY RISING WATER 
SHOULD CONTINUE PRECAUTIONS UNTIL A SIGNIFICANT FALL OCCURS IN THE 
TIPPECANOE RIVER.  SEVERAL LOCAL ROADS... RIVER PARKS AND
RECREATIONAL AREAS REMAIN FLOODED.  MOTORISTS SHOULD NOT ATTEMPT TO 
DRIVE THROUGH ANY FLOODED ROADS.  TURN AROUND...DO NOT DROWN.  KEEP 
CHILDREN AWAY FROM FLOODED AREAS.

INC015-157-181-271736-
/O.CAN.KIND.FL.W.0119.000000T0000Z-110427T1706Z/
/MCXI3.1.ER.110426T1947Z.110427T0035Z.110427T0313Z.NO/
106 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIPPECANOE RIVER DOWNSTREAM OF OAKDALE DAM.
* AT 1 PM WEDNESDAY THE FLOW WAS...12,350 CFS.
* FLOOD FLOW IS 13,000 CFS.
* FORECAST...FLOWS FROM OAKDALE COULD INCREASE TO NEARLY 16,000 CFS
BY THURSDAY EVENING.
* LOWLAND FLOODING POSSIBLE WITH FLOWS FROM OAKDALE DAM BETWEEN 9,000
  AND 13,000 CUBIC FEET PER SECOND.  LOW AGRICULTURAL LANDS...RIVER 
  PARKS AND A FEW LOCAL ROADS MAY FLOOD ALONG PORTIONS OF THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 26, 2:22 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 26, 2:22 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT TUE APR 26 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM...LONG TERM AND HYDROLOGY
SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
LAST IN A SERIES OF LOW PRESSURE SYSTEMS...AND PROBABLY THE MOST
INTENSE...IS EXPECTED TO MOVE THROUGH THE LOCAL AREA ON WEDNESDAY.
IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD INTO
THE AREA TOWARDS THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM IS
EXPECTED TO MOVE THROUGH LATE IN THE WEEKEND. HIGH PRESSURE WILL
THEN BUILD IN FOR EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
APPEARS COLD FRONT IS LOCATED ABOUT HALF WAY THROUGH ILLINOIS WITH
SCATTERED CONVECTION DEVELOPING ALONG FRONT. AIR MASS HAS BEEN
DESTABILIZING ACROSS THE LOCAL AREA...AND THIS SHOULD CONTINUE FOR
THE REST OF AFTERNOON AS INSTABILITY AXIS AHEAD OF FRONT WORKS ITS
WAY EAST. QUESTIONABLE WHETHER CONVECTIVE TEMPERATURES WILL BE
REACHED LOCALLY...BUT SOME OF THE SHORT TERM MODEL DATA SPARK OFF
SOME CONVECTION OVER THE NEXT COUPLE OF HOURS. IF ANYTHING CAN
DEVELOP...POTENTIAL FOR SEVERE LOOKS PRETTY HIGH AS THERE IS
STRONG DEEP LAYER SHEAR PRESENT AND STEEP LAPSE RATES BLEEDING
INTO THE AREA.

OTHERWISE...NEXT DISTURBANCE TO AFFECT THE AREA CURRENTLY MOVING
TOWARDS THE SOUTHERN HIGH PLAINS. APPEARS WARM ADVECTION AND LIFT
WITH THIS NEXT FEATURE SHOULD BEGIN IN EARNEST ACROSS THE AREA AFTER
270600Z...SO THINK THE NEXT WIDESPREAD HEAVY RAIN THREAT WON/T
ARRIVE LOCALLY UNTIL THE EARLY MORNING HOURS ON WEDNESDAY. WILL
GO WITH CHANCE OR SCATTERED POPS UNTIL AFTER MIDNIGHT...WITH THE
HIGH POPS/HEAVY RAIN THREAT DURING THE PRE DAWN HOURS WEDNESDAY.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A BIT
ON THE COOL SIDE...ESPECIALLY CONSIDERING DEVELOPING WARM ADVECTION
PATTERN LATER TONIGHT. WILL NUDGE UP THE GUIDANCE A BIT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
LAST...AND PROBABLY THE STRONGEST...WAVE EXPECTED TO EJECT NORTHEAST
ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. STILL SOME VARIANCE
IN THE TRACK AND TIMING OF THE SURFACE SYSTEM...BUT THE MODELS SEEM
TO BE CONVERGING ON A TRACK ACROSS SOUTHERN ILLINOIS INTO NORTHWEST
INDIANA. WILL PROBABLY STILL BE SEEING WIDESPREAD...POTENTIALLY
HEAVY...RAINFALL INTO THE MID TO LATE MORNING HOURS ON WEDNESDAY.
MAY BE A RELATIVE LULL IN THE PRECIPITATION THREAT FROM THE LATE
MORNING INTO THE MID AFTERNOON HOURS WEDNESDAY...BEFORE A RENEWED
THREAT ASSOCIATED WITH COLD FRONT. DEEP LAYER SHEAR OVER THE WARM
SECTOR PROGGED TO BE VERY STRONG WEDNESDAY AFTERNOON...WITH GOOD
ALIGNMENT OF THE LOW AND MID LEVEL JETS...SO SEVERE POTENTIAL
CONTINUES TO BE A REAL CONCERN ON WEDNESDAY. PROXIMITY TO SURFACE
LOW TRACK MAY LIMIT THE INSTABILITY AND RESULTANT SEVERE THREAT
SOMEWHAT...ESPECIALLY OVER THE NORTHWEST ZONES.

WILL CONTINUE WITH HIGH POPS/HEAVY RAIN MENTION THROUGH WEDNESDAY.
WILL PROBABLY MENTION SEVERE FOR WEDNESDAY AS WELL...ESPECIALLY IN
THE SOUTH AND EAST. GIVEN THE FACT THAT THE COLD FRONT WILL STILL
BE IN THE PROCESS OF PUSHING THROUGH THE FORECAST AREA DURING THE
EARLY EVENING HOURS...WILL KEEP LIKELY POPS GOING INTO THE EVENING
IN THE EAST...OTHERWISE CHANCE POPS ARE IN ORDER. BACK END OF THE
LONG WAVE TROUGH MAY STILL BE IN THE AREA BY THURSDAY...SO WILL
KEEP CHANCE POPS FOR SHOWERS IN THE FORECAST AT THAT TIME. LOOKS
LIKE TROUGH WILL BE FAR ENOUGH EAST OF AREA BY THURSDAY NIGHT TO
GO DRY BY THEN.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE
A LITTLE OF THE WARM SIDE BOTH WEDNESDAY AND THURSDAY. WILL NUDGE
THE GUIDANCE HIGHS DOWN A BIT IN THOSE PERIODS. GUIDANCE LOWS LOOK
REASONABLE.

&&

.LONG TERM /FRIDAY THROUGH NEXT TUESDAY/...
ENSEMBLE DATA SUGGEST A PROGRESSIVE UPPER PATTERN DURING THIS
PERIOD. SOME UPPER RIDGING SHOULD BE OVER THE AREA AT THE BEGINNING
OF THE LONG TERM AS THE MIDWEEK SYSTEM WILL BE PUSHING OFF TO THE
EAST. NEXT TROUGH SHOULD BE MOVING INTO THE GREAT LAKES AND OHIO
VALLEY LATE IN THE WEEKEND. THIS TROUGH WILL CONTINUE MOVING EAST
TOWARDS THE EAST COAST BY NEXT TUESDAY...LEAVING WEST TO NORTHWEST
UPPER FLOW IN ITS WAKE.

ENSEMBLES SUGGEST LITTLE THREAT FOR PRECIPITATION ON FRIDAY INTO
MOST OF SATURDAY WITH UPPER RIDGING MOVING THROUGH. WILL GO DRY
DURING THOSE PERIODS. WILL CONTINUE WITH CHANCE POPS FROM SATURDAY
NIGHT THROUGH SUNDAY NIGHT WITH FRONT MOVING THROUGH. SOME ENSEMBLES
SUGGEST A LINGERING PRECIPITATION THREAT INTO MONDAY...BUT GIVEN THE
PROGRESSIVE NATURE OF THE FLOW...WILL KEEP THE EARLY NEXT WEEK
PERIOD DRY FOR NOW.

&&

.AVIATION.../FOR 271800Z/...

COLD FRONT WEST OF INDIANA WILL MAINTAIN SOUTHWEST FLOW AROUND 15
KNOTS WITH GUSTS TO 25 KNOTS INTO EVENING. CEILINGS AND
VISIBILITIES MOSTLY VFR...BUT SCT MVFR CEILINGS AND VISIBILITIES
IN THUNDERSTORMS. ISOLATED STORMS MAY BE SEVERE WITH IFR CEILINGS
AND VISIBILITIES...WINDS GUSTING TO 50 KNOTS...AND LARGE HAIL.

FROM LATE TONIGHT INTO WEDNESDAY...LOW PRESSURE WILL CROSS INDIANA
FROM SOUTHWEST TO NORTHWEST. WIDESPREAD THUNDERSTORMS DEVELOPING
WITH CEILINGS BECOMING IFR. VISIBILITIES MAINLY MVFR IN RAIN AND
FOG...BUT OCCASIONALLY IFR IN HEAVY RAIN. WINDS OVERNIGHT INTO
THURSDAY MORNING VARIABLE MOSTLY EAST AROUND 10 KNOTS.

ABOUT 18Z TOMORROW MVFR CEILINGS AND VISIBILITIES P6SM DEVELOPING.
SOUTH TO SOUTHWEST WINDS WILL INCREASE SHARPLY WITH SPEEDS 20
KNOTS AND GUSTS TO AT LEAST 30 KNOTS.

&&

.HYDROLOGY...
HEAVY RAINFALL AND FLOODING THREAT CONTINUES THROUGH WEDNESDAY AS
PRECIPITATBLE WATERS REMAIN WELL ABOVE NORMAL AND RECENT ROUNDS OF
HEAVY RAIN KEEP OVERALL SOIL CONDITIONS VERY WET. THREAT EXPECTED
TO DIMINISH WITH THE PASSAGE OF THE COLD FRONT BY EARLY WEDNESDAY
EVENING AS PATTERN AS A WHOLE BECOMES MORE PROGRESSIVE. WILL
CONTINUE THE FLASH FLOOD WATCH AS SCHEDULED.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....JAS
AVIATION...JK
HYDROLOGY...JAS
Hazardous weather outlook, Apr 26, 3:27 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT TUE APR 26 2011

INZ021-028>031-035>049-051-271000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
327 PM EDT TUE APR 26 2011

...TORNADO WATCH UNTIL 10 PM TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING AND WILL INCREASE IN COVERAGE
THIS AFTERNOON ALONG AND NORTH OF INTERSTATE 70. SEVERE THUNDERSTORMS
WILL BE LIKELY LATE THIS AFTERNOON AND EVENING WITH DAMAGING WINDS...
LARGE HAIL AND TORNADOES. BREEZY CONDITIONS CAN BE EXPECTED TODAY...
WITH GUSTS TO 35 MPH.

MORE WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE ACROSS AREAS TO THE
SOUTH OF INTERSTATE 70 AFTER MIDNIGHT...EXPANDING ACROSS ALL OF
CENTRAL INDIANA BY DAYBREAK WEDNESDAY. 1 TO 2 INCHES OF RAINFALL
WILL BE POSSIBLE THROUGH EARLY WEDNESDAY...ESPECIALLY SOUTH OF
INTERSTATE 70. WITH THESE RAINFALL AMOUNTS...FLASH FLOODING WILL
REMAIN A POSSIBILITY. A FLASH FLOOD WATCH CONTINUES THROUGH 8 PM EDT
WEDNESDAY.

SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVERNIGHT WITH
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MORE THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY AS A COLD FRONT
REMAINS IN THE VICINITY OF CENTRAL INDIANA. REPEATED CHANCES FOR
HEAVY RAINFALL WILL ALSO EXIST...WITH THE POTENTIAL FOR
SIGNIFICANT FLOODING OVER A LARGE AREA ESPECIALLY SOUTH OF
INTERSTATE 70. ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY
WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LIGHTNING IS A
THREAT WITH ANY THUNDERSTORM. RAINFALL WILL FURTHER EXACERBATE ANY
FLOODING ALONG MOST AREA RIVERS AND STREAMS.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING FOR
LOCATIONS ALONG AND NORTH OF INTERSTATE 70. ADDITIONAL ACTIVATION
MAY BE NEEDED LATER TONIGHT THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ052>057-060>065-067>072-271000-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
327 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS
CENTRAL INDIANA. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.
BREEZY CONDITIONS CAN BE EXPECTED TODAY...WITH GUSTS TO 35 MPH.

MORE WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE ACROSS AREAS TO THE
SOUTH OF INTERSTATE 70 AFTER MIDNIGHT...EXPANDING ACROSS ALL OF
CENTRAL INDIANA BY DAYBREAK WEDNESDAY. 1 TO 2 INCHES OF RAINFALL
WILL BE POSSIBLE THROUGH EARLY WEDNESDAY...ESPECIALLY SOUTH OF
INTERSTATE 70. WITH THESE RAINFALL AMOUNTS...FLASH FLOODING WILL
REMAIN A POSSIBILITY. A FLASH FLOOD WATCH CONTINUES THROUGH 8 PM EDT
WEDNESDAY.

SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVERNIGHT WITH
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MORE THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY AS A COLD FRONT
REMAINS IN THE VICINITY OF CENTRAL INDIANA. REPEATED CHANCES FOR
HEAVY RAINFALL WILL ALSO EXIST...WITH THE POTENTIAL FOR
SIGNIFICANT FLOODING OVER A LARGE AREA ESPECIALLY SOUTH OF
INTERSTATE 70. ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY
WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LIGHTNING IS A
THREAT WITH ANY THUNDERSTORM. RAINFALL WILL FURTHER EXACERBATE ANY
FLOODING ALONG MOST AREA RIVERS AND STREAMS.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 12:31 AM EDTSpecial Weather StatementINDMontgomery, Parke44 min
Apr 26, 3:31 AM EDTTornado WarningINDDaviess, Martin29 min
Apr 26, 12:23 PM EDTRiver Flood WarningINDDelaware, Madison49 hr
Apr 26, 12:23 PM EDTRiver Flood WarningINDJackson, Jennings, Washington38 hr
Apr 26, 7:43 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence30 min

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.